# SDR SWIA2018072644903

- Difficulty date: July 26, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 36,910 hours, 30,890 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Failed
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

ON CLIMB OUT LOUD WIND NOISE AROUND ENTIRE MAIN CABIN DOOR. AIRCRAFT STARTED TO DEPRESSURIZE. DESCENT PERFORMED. RTF. NORMAL LANDING. (FLT 5772) CLOSED REMOVED AND REPLACED MCD SEAL AND PRESSURIZED AIRCRAFT. OPS CHECKS, GOOD, NO LEAKS NOTED IAW AMM.
